Okacet Cold Tablet
Item requires a valid prescription
Manufactured By Cipla Ltd (Healthcare)
Composition Paracetamol 325 Mg + Phenylephrine Hcl 5 Mg + Cetirizine Hcl 5 Mg Tablet
Rs 35.00
MRP Rs 51.42
(31.93% OFF)
Includes all taxes
Package SIZE
( 1*10 TAB )
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Interactions / Warnings:
- It is unsafe to consume alcohol.
Pregnancy interaction:
- Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby.
- Your doctor will weigh the benefits and any potential risks before prescribing it to you.
- Please consult your doctor.
Side Effects:
- Vomiting
- Diarrhea
- Bloating
- Stomach pain
- Indigestion
- Loss of appetite
- Dizziness
- Headache
- Sweating
- Sleepiness
- Rash
- Insomnia (difficulty in sleeping) Allergic reaction
How to use:
- Swallow it as a whole.
- Do not chew, crush or break it.
- Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works:
- Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing.
- Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
- Paracetamol is an antipyretic (fever reducer) which blocks the release of certain chemical messengers to reduce fever associated with cold.